# SDR DALA2017031602112

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 70,658 hours, 52,576 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES  DAMAGED - WDM 21-31.  REPAIRED THE WIRES IAW WDM. TESTED IAW WDM 21031, 33-23, & 33-38. ALL TESTED NORMAL.
